MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-12-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-12-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-12-T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: broken device.
 
Event or Problem Description
Company representative reported "a te that leaked on the table ".This record is for an unknown side.The device was not implanted.
 
Event or Problem Description
Healthcare professional reported unknown side "te that leaked on the table ".Device was not implanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified an opening in the anterior side.Leak test was performed and identified an opening on anterior.A microscopic analysis was performed which identified three striated broken edges in the sauture tab and an striated opening in the anterior side.Based on the device analysis the final assessment was a striated edge opening on anterior side due to surgical damage, and three striated broken edges on sauture tab assessed as an unidentified (tear) opening.Device not implanted, no reoperation took place.

Brand Name
NATRELLE TE SMOOTH 133S-MX-12-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10627211
Report Number9617229-2020-15948
Device Sequence Number17048990
Product Code LCJ
UDI-Device Identifier10888628044180
UDI-Public10888628044180
Combination Product (Y/N)N
Initial Reporter StateIL
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2025
Device Model Number133S-MX-12-T
Device Catalogue Number133S-MX-12-T
Device Lot Number3411846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date10/05/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;